Health knowledge made personal
Join this community!
› Share page:

What is Serotonin Syndrome?


Posted by Teel

I take generic flexeril and klonapin 3 times a day and 150mg effexor xr.  I also take Crestor.  I fell in March and have a couple bumps about midway down my spine.  I went to the doctor and he gave me Tramadol to take three times a day.  The pharmacy information says taking the flexeril, effexor xr with tramadol can cause Serotonin Syndrome which can be fatal.  What do I do?
 
Answers (1)
Sort by: Newest first | Oldest first
I think the first thing you should do is contact your psych med manager. Here's an article on the Wellsphere website explaining .
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: